Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    I'm back!!!
    avatar
    roniedea posted:
    Hey everyone, I haven't been on for about two years because my computer died, but I'm back on my new nook tablet! Whew, alot has changed, my old screen name was fedupw/fibro, but I found out since then that the fibro was only part of why I was in so much pain all the time. They finally, after a whole lotta tests, diagnosed me with "stiff person syndrome". Any body ever heard of it? I guess I'm a one in a million case, figures!
    Reply
     
    avatar
    katmandulou responded:
    Hi roniedea, and welcome back! I've been around a couple of years myself, dx'ed in 2005.
    I just googled "stiff person syndrome" and I have to say it sounds unusual, overlapping FM in many ways. I guess you are one in a million!
    Have the best day you can possibly have,Lou


    Helpful Tips

    Vitamin D level checked ***
    I encourage everyone who is having pain problems to ask your doctor to check your Vitamin D level......a simple blood test...and so very ... More
    Was this Helpful?
    233 of 263 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.